Close call yesterday

had been having a problem with low inr's that were not coming up - haveing trouble getting my pcp to increase warfarin above 5's- yesterday morning felt great after the good news that my superficial clots had dissolved {HORRAY}-- but went down hill fast-dizzy lighthead,unstable.- they called with my-INR 1.1-- WOW THAT EXPLAINED ALOT . started calling DC's here in concord . no results - called Rhuemy in Leb. he could'nt be reached finally got a dock from leb. explained i had lov-nox 120 lm at home which is an hour away from where i was. so drove home. concord said take 6 war. and it's ok to do the lov-nox. leb said ok and asked who had brough up the lov.-nox i said i did. so we went with that plan . this morning my nurse from Rheumy called go do inr again she ordered it stat.-- 30 min later she called back i.2 and my Rhuemys orders-- take 7.7 war. and 120 ml lov. test every 2 days till i am above 2.5 results will go to leb . from concord- he will adress it then and ordered if this hapens again i need to go straight to nearest and have hospial call leb.it is far to dangerous for me to be that low. the moral of all this is listen to your body -- don't take this you can't clot when on thinners - i have told you of my problem getting an ultra sound dc down here was hesitant to order it- but i wasn't swallowing that one and got my ultra sound only to find out i was right i had superficial clotting and this prompted my rhuemy to start another whole bunch of testting for possible start of caps.. i have since been oked and ulra sound was good on left leg . i'm not trying to scare anyone as i have a bucket full of problems and thats me . but we really need to listen to what our bodies are saying ,. and beasertive with our dc's that don't want to listen.. our good dc's dont need this but some do and i have heard it mentioned on here before- it was a scary nite last night . but i didn't bite the bullet but it was to close for my liking. this has happened to me 3 times before an i usually end up in E.R.--maybe now the dc's ordres being sent down from Leb will open some eyes --- all done ranting now - i'm ok just a little unsettled still :-) :-) ;-)----------------------jitter jet

14 Replies

oldestnewest
  • Oh Jet I'm so sorry for you. I'm sure you must have been really frightened. I'm at the other end of the scale at the moment - yesterday my INR reached a very impressive 9.7. I was rushed straight to A&E where I was given vitamin K - but too late to have stopped yet more internal bleeding. Sometimes I wonder where my energy comes from to keep on going, don't you? I agree we should always listen to our bodies - we are the best to know what is happening to us. AND yes I agree we need to be firm with our Doctor's at times - last year I was sent home by a locum and told to take 2 paracetamol and calm down - half an hour later I neither could move any part of my body let alone talk - yes you guessed I had had another stroke and was winging my way by ambulance to my local hospital. Needless to say thanks to the quick actions of my husband I am here to tell the tale :) Sending you love and wishing you a speedy recovery xxx

  • Oh dear that does all sound a little hairy... hope it settles fast for you and you feel better soon, thank goodness they are working hard to try and sort it out, real team work. Mary F x

  • Hi in Spain - god bless ya - glad husband was there when you needed . do they have things under control for you now ?? the same, hope you get on the road to a speed recovery. let me know how you are coming along and thanks for your thoughts---- not so jittery -jet

  • I'm glad you feel a little calmer today. I am resting this week as my blood pressure has shot up. The nurse is calling today to re-test it. If it goes any higher I think I will need to be taken into hospital - UGG!! We'll have to wait and see! Thanks to you too for your kind thoughts. xxx

  • Wish you all the best. It is a constant battle as far as we manage to get it checked.I get it checked once almost every week. At least I am satisfied to know if it is low or high.Do have coagucheck .these days I am going to the lab. Since the strips get wasted with my negligence. They are a bit expensive. I have a good lab and hospital. I am fond of going to chat with the people. With in 45 minutes my result is sent through my email.

  • Back in E.R. sunday more bad problems - a resident Dc. if you want to call him a doc. came in and told me to double my dosage of warfarin and i asked him who in the hell ordered that . he didn't like it to much and then he asked when would i be off the warfarin ????? !!!!! what are you talking about i'man APS patient -- just dumb looks-- i told him i had NO intention of doubling nothing and insisted he call DR. Chou in lebanon and would gladly give him the phone number . he said he would go and get it himself-- Never saw him again OR the paperwork i should have been given ??? Chou's office called me and want's that paper work from them --this should prove to be very interesting from here on out .i was told that by insisting that i take my lov -nox was the exact right thing to do and it might of just saved my life . i am up to a 2.0 still 7.5 warfarin and 120 lov-nox but still not feeling all that great - test inr again in the a.m. but brising in the injection sites and a lump -- must of hit something i should of I I'll call nurses in the morning. never had this problem before but it seems everything is changeing with in the last few weeks . 4 of my doc's are watching me like a hawk.i'm under the microscope sort of speaking -won't be surprised if i don't end up in Lebanon soon if things don't start improving .i have always been real high on INR never rhat low.it's been different for sure -- o well have to see what going to screwup tommorrow .i'll hope for the best .. lumpy bruised --jet .

  • I can imagine that you will sort them all out and get them all in line.. keep us posted and please feel better soon. Mary F x

  • Hi Jet, it would be a miracle if you didn't get a bruise and a lump at some point if you are injecting the heparin on a more regular basis than normal so don't worry too much about that. Just remember to try and find a fresh site each time alternating sides and to inject really really slowly. also don't rub the spot just apply gentle pressure when removing the needle if there is any blood.

    Good on you for sticking up for yourself on the warfarin it reminds me of when I was last dashed off to A&E and they tried to give me an Aspirin even though I am on Heparin! When I asked what the point of it was they said we give it to everyone.......in otherwords it was on her checklist for anyone arriving with chest pain!! Durr

  • i have been giving myself shoots all the time after surgery 7 or8 weeks - went to a class for it -- i ve put a call to my nurseing supervisor a few minutes ago - ot's 7:50 A.M. here and i have to do my blood again this morning.-- i dont think i hit a muscle an the ab region i know i have to stay 2 inches from belly button- especially now that they found another hernia behind the navel. and aps i to had a go around in 2011 witha E.R.dc. trying yo give me ibuprofen- i asked him to call my DC. .he said he tried anshe wasn't available so i asked him to call one of the 3 nurses that manage my blood and that it should be Kelly - he said he would not ask a nurse as HE was a Dc. so i said you call her -and i went one step further and dialed and handed him my phone he took the ohone out into the hall so i couldn't hear him then came back and said i shouldn't have that --boy doesn't that sound like what went on Sunday ?????

  • Some of them are so far up......just because they went to school for a few years......perhaps if they had spent more than 10 minutes studying APS we might feel more confident!!! You hang in there jet xxxx

  • Yes! There seems to be an unwillingness to receive the information at times with some medical staff, not all, but very dangerous and difficult when patients are exposed it it! Mary F x

  • back from hospital visit - bruises- and lumps looked at did blood -- inr 2.6 --i stop lov-nox continue warfarin @ 7.50----test again thusday morning-- and hopefully back to normal schedule- stomach pretty sore - but glad i finally came up. to the 2.5 set limit--------- minimum. so let's see what happens :-)----------------------bought a new bath scale to monitor my weight loss -i should start my swimming therapy this week-- ( HORRAY } gotta get in shape for my trans alantic swim to merry old England . ------------jet

  • good for you, your usual transatlantic positive mindset xx

  • i work hard at it - not always so sucessful-- ask the poor Dc,Field that got my call to leb thursday night ?????? i will have to call her and tell her i'm sorry after all she was just trying to help -and she did get me to laughter.. i'm getting there . support from you all helps -because you understand and thats wonderful-- so thank you all as well.. :-) me

You may also like...